I am a 25 year old female and for the last three days I have a rash the size of half of a dollar bill on the upper part of my back. The rash is almost the same cover as my skin, but it's completely bumpy. It doesn't hurt to much to touch it, but if I scratch it it'll burn like fire. It kind of reminds me of when I had a shingles rash in the same spot when I was 12, but I remember that hurting a lot worse. The worst part is my upper back muscles hurt incredibly bad. I've had a sore back before, but this is SEVERE pain. The only thing I can really think that it could be would be a possible allergic reaction to a new medication. I began taking Citalopram fours days ago. And now this is happening. Could it be an allergic reaction?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.